Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having RA and osteoarthritis. Taking Norco for pain. Can take ibupofen and Pennsaid?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Dr. thinks wife has RA. Does have osteoarthritis. Taking Norco for pain. Can she take ibupofen at at same time?

Can she also use Pennsaid at same time
Posted Sat, 20 Jul 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 23 minutes later

Thanks for using XXXXXXX
Your wife is having multiple medical problems; I can understand her suffering due to pain.

If she is suspected to have Rheumatoid arthritis it should be tested by RA factor (Quantitative) and Anti CCP antibodies (anti-cyclic citrullinated peptide antibodies).

She is using combination of Paracetamol and Hydrocodone; I presume it must be helping her in reducing pain.

Other anti Inflammatory like Ibuprofen and Diclofenac may not be tolerated by her as she has COPD hence can aggravate her breathing problem so please avoid them.
Yes Topical Pennsaid can be used.
Please continue all her medicines as per advice of Physician.
I hope this information helps, I would be glad to answer your follow up query if you have any.

With Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor